MathSciNet Relay Station
MathSciNet bibliographic data
MR499341 33-02 (33A40 33A65 42A64)
Higgins, John Rowland Completeness and basis properties of sets of special functions. Cambridge Tracts in Mathematics, Vol. 72. Cambridge University Press, Cambridge-New York-Melbourne, 1977. x+134 pp. ISBN: 0-521-21376-2
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement